Alert archive / Arkansas / Tornado Warnings in 2015

Tornado Warning 10, NWS Little Rock, AR

May 24, 2015Baxter County, Marion County, Searcy County, Arkansas

NWS Little Rock, AR issued this tornado warning at May 24, 2015, 3:21 PM CDT for Baxter County, Marion County, Searcy County, Arkansas. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2015, 3:21 PM CDT (20:21 UTC)
Expired
May 24, 2015, 3:45 PM CDT
In force
24 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Baxter County, AR, Marion County, AR, Searcy County, AR

The radar

The Springfield radar (KSGF), 140 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 3:25 PM CDTFUNNEL CLOUD2 Ne Cozahome, AREMERGENCY MANAGER REPORTED A FUNNEL CLOUD TO THE NORTHEAST OF COZAHOME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 12:34 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.4 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 183 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
183 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
578 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

458 
WFUS54 KLZK 242021
TORLZK
ARC005-089-129-242045-
/O.NEW.KLZK.TO.W.0010.150524T2021Z-150524T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
321 PM CDT SUN MAY 24 2015

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL BAXTER COUNTY IN NORTH CENTRAL ARKANSAS...
  SOUTHEASTERN MARION COUNTY IN NORTH CENTRAL ARKANSAS...
  NORTHEASTERN SEARCY COUNTY IN NORTH CENTRAL ARKANSAS...

* UNTIL 345 PM CDT

* AT 318 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR EVENING STAR...AND MOVING NORTH AT 45 MPH.

  HAZARD...TORNADO AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
           TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
           LIKELY.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  MOUNTAIN HOME...      RUSH...              
  LOWER BUFFALO WILDERNESS AREA...            LION HILL...
  GASSVILLE...          EVENING STAR...       COLFAX...
  CARTNEY...            REA VALLEY...         COZAHOME...
  COTTER...             BUFORD...            
  BUFFALO RIVER STATE PARK...                 BUFFALO CITY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3633 9258 3635 9229 3600 9248 3600 9258
TIME...MOT...LOC 2021Z 194DEG 39KT 3606 9252

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

226
2 follow-up statements
059 
WWUS54 KLZK 242028
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
328 PM CDT SUN MAY 24 2015

ARC129-242038-
/O.CAN.KLZK.TO.W.0010.000000T0000Z-150524T2045Z/
SEARCY AR-
328 PM CDT SUN MAY 24 2015

...THE TORNADO WARNING FOR NORTHEASTERN SEARCY COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3608 9247 3609 9256 3633 9258 3635 9229
TIME...MOT...LOC 2028Z 194DEG 39KT 3613 9249

$$

ARC005-089-242045-
/O.CON.KLZK.TO.W.0010.000000T0000Z-150524T2045Z/
BAXTER AR-MARION AR-
328 PM CDT SUN MAY 24 2015

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN MARION AND
CENTRAL BAXTER COUNTIES UNTIL 345 PM CDT...

AT 326 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR LOWER BUFFALO WILDERNESS AREA...AND MOVING NORTH AT
45 MPH.

HAZARD...TORNADO.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  MOUNTAIN HOME...      LOWER BUFFALO WILDERNESS AREA...
  LION HILL...          GASSVILLE...          COLFAX...
  REA VALLEY...         COTTER...             BUFORD...
  BUFFALO CITY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3608 9247 3609 9256 3633 9258 3635 9229
TIME...MOT...LOC 2028Z 194DEG 39KT 3613 9249

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

226
436 
WWUS54 KLZK 242038
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
338 PM CDT SUN MAY 24 2015

ARC005-089-242045-
/O.CON.KLZK.TO.W.0010.000000T0000Z-150524T2045Z/
BAXTER AR-MARION AR-
338 PM CDT SUN MAY 24 2015

...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL MARION AND
WEST CENTRAL BAXTER COUNTIES UNTIL 345 PM CDT...

AT 337 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR LION HILL...AND MOVING NORTH AT 45 MPH.

HAZARD...TORNADO.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  MOUNTAIN HOME...      GASSVILLE...          COLFAX...
  REA VALLEY...         COTTER...             BUFORD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3618 9243 3619 9253 3633 9256 3635 9231
TIME...MOT...LOC 2038Z 194DEG 39KT 3622 9247

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

226

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at May 24, 12:45 PM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, May 24, 12:45 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1245 PM CDT SUN MAY 24 2015

.AVIATION...
SOUTHERLY FLOW HAS BROUGHT MOISTURE BACK TO ARKANSAS. ATMOSPHERE
WILL CONTINUE TO DESTABILIZE THIS AFTERNOON. THUNDERSTORMS WILL
BECOME MORE NUMEROUS ACROSS THE AREA. SOUTH WINDS WILL BE GUSTY
AND GUST TO 25 KTS OR MORE. EXPECT WIND SHEAR AT LIT. RAIN WILL
CONTINUE TONIGHT AND END TOWARD DAYBREAK. VFR AND MVFR CONDITIONS
ARE EXPECTED THROUGH THE PERIOD.

&&

.PREV DISCUSSION... /ISSUED 651 AM CDT SUN MAY 24 2015/

AVIATION...24/12Z TAF CYCLE

SCTD SHRA/TSRA WL BE NOTED ACRS THE AREA THIS MRNG...ALONG WITH
OCNL STRATUS. THIS WL RESULT IN MAINLY VFR/MVFR CONDS. CONVECTION
WL BCM MORE WIDESPREAD ACRS AR THIS AFTN AND TNGT...WITH CONDS
DETERIORATING. PRIMARILY EXPECT MVFR CONDS BY THAT TIME...WITH IFR
CIGS/VSBYS WHERE STRONGER STORMS OCCUR. BREEZY S/SELY SFC WINDS WL
ALSO BE COMMON THRU MUCH OF THE PD. /44/

PREV DISCUSSION... /ISSUED 443 AM CDT SUN MAY 24 2015/

SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT

SHOWERS AND THUNDERSTORMS THAT BROUGHT WIDESPREAD
RAIN...FLOODING...AND A FEW TORNADOES LAST NIGHT TO OKLAHOMA HAS
CONTINUED ITS SLOW MARCH EASTWARD THROUGH THE OVERNIGHT HOURS. HAVE
BEGUN TO SEE SHOWERS AND THUNDERSTORMS DEVELOP ACROSS THE WESTERN
THIRD OF THE STATE. WRF AND HRRR DISAGREE WITH HOW THIS SYSTEM WILL
EVOLVE OVER THE NEXT EIGHT HOURS OR SO. THE WRF SHOWS THE LINE OF
SHOWERS AND THUNDERSTORMS WEAKENING AROUND MID DAY...BEFORE
REDEVELOPING AFTER THIS EVENING. HOWEVER...AM LEANING TOWARDS THE
HRRR WHICH SHOWS SHOWERS AND THUNDERSTORMS CONTINUING TO FALL
THROUGH THE DAY...AS PRECIPITATION SLOWLY PUSHES TO THE EAST. WITH
HIGH PRECIPTABLE WATER VALUES AROUND THE STATE...THESE TRAINING
STORMS WILL BE EFFICIENT RAIN MAKERS WITH RAIN RATES TOPPING OUT AT
1.5 INCHES PER HOUR.

ON TOP OF EVERYTHING...A BREEZY DAY CAN BE EXPECTED TODAY...WITH
SUSTAINED SE WINDS OF 15 TO 25 MPH AND GUSTS UP TO 35 MPH POSSIBLE.
DID GO AHEAD AND ISSUE A LAKE WIND ADVISORY THROUGH THIS EVENING.

SEVERE WEATHER REMAINS A POSSIBILITY TODAY AS WELL. MIDLEVEL LAPSE
RATES ARE NOT FANTASTIC...HOWEVER CAPE VALUES WILL BE IN EXCESS OF
1000 J PER KG. WITH WINDS OUT OF THE SE AT THE SURFACE...HELICITY
VALUES WILL BE HIGH ENOUGH TO SUPPORT A FEW TORNADOES.

BUT BY FAR THE GREATEST THREAT WILL BE THE POTENTIAL FOR FLOODING.
OVER THE PAST TWO WEEKS...PORTIONS OF WESTERN ARKANSAS HAVE SEEN
BETWEEN 10 TO 14 INCHES OF RAIN...WHICH IS ROUGHLY 4 TO 6 TIMES
NORMAL. COMBINE THIS WITH DEEP SOUTHERLY FLOW AND PRECIPITABLE WATER
VALUES BETWEEN 1.5 TO OVER 2 INCHES...WHICH IS 1 TO 2 STANDARD
DEVIATIONS ABOVE NORMAL...AND HEAVY RAIN AND LIFE THREATENING FLASH
FLOODING WILL BE LIKELY.

CONTINUES TO LOOK LIKE TWO ROUNDS OF HEAVY RAIN...WITH THE FIRST
ROUND SUNDAY WITH TWO TO FOUR INCHES POSSIBLE WITH THE HEAVIEST RAIN
ACROSS WESTERN ARKANSAS. DO EXPECT THERE WILL BE A LULL IN THE
PRECIPITATION DURING THE DAY ON MONDAY BEFORE THE SECOND ROUND OF
HEAVY RAIN DEVELOPS MONDAY NIGHT THROUGH MID DAY TUESDAY. MODELS
HAVE BEEN CONSISTENT IN SHOWING A PERIOD OF VERY HEAVY RAIN MONDAY
NIGHT. AGAIN...DO EXPECT THAT ANOTHER ROUND OF TWO TO FOUR INCHES
WILL BE POSSIBLE MONDAY NIGHT. AS A RESULT DID GO AND ISSUE AND
EXTEND THE FLASH FLOOD WATCH TO THE ENTIRE AREA AND GO THROUGH 18Z
TUESDAY.

LONG TERM...THURSDAY THROUGH SATURDAY

MODELS INDC A WEAK UPR RDG WL SET UP ALONG THE MS RVR VALLEY LATE IN
THE WEEK. WITH PLENTY OF LOW LVL MOISTURE RMNG IN PLACE ACRS THE MID
SOUTH...SCTD MAINLY DIURNAL CONVECTION CAN BE EXPECTED EACH DAY. A
STRONGER UPR LVL STORM SYS IS PROGGED TO AFFECT THE LATE IN THE PD.
KEPT POPS IN CHC CAT THIS FAR IN ADVANCE AS CHGS IN TIMING/STRENGTH
ARE LIKELY WITH THIS SYS WITH LATER MODEL RUNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     67  78  65  79 /  80  50  80  60
CAMDEN AR         68  82  69  84 /  80  90  90  60
HARRISON AR       65  79  62  79 /  80  40  80  60
HOT SPRINGS AR    67  81  68  82 /  80  80  90  60
LITTLE ROCK   AR  68  82  67  82 /  80  60  90  60
MONTICELLO AR     70  83  69  82 /  80  90  90  80
MOUNT IDA AR      68  78  67  79 /  80  80  80  60
MOUNTAIN HOME AR  65  80  64  79 /  80  30  80  60
NEWPORT AR        69  80  67  80 /  80  60  80  70
PINE BLUFF AR     68  81  69  81 /  80  80  90  70
RUSSELLVILLE AR   65  82  66  80 /  80  60  80  60
SEARCY AR         66  80  68  78 /  80  50  80  70
STUTTGART AR      69  82  69  81 /  80  60  80  70
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR ARKANSAS-
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-WOODRUFF-YELL.

FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR ARKANSAS-BAXTER-
BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-
DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-
MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-
PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-
YELL.

&&

AVIATION...51
Hazardous weather outlook, May 24, 1:05 PM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
105 PM CDT SUN MAY 24 2015

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-251000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
105 PM CDT SUN MAY 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWER AND THUNDERSTORM CHANCES WILL BE ON THE INCREASE ACROSS
ARKANSAS THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR
SEVERE STORMS...WITH DAMAGING WINDS THE PRIMARY THREAT. ISOLATED
TORNADOES CANNOT BE RULED OUT AS WELL. A TORNADO WATCH IS IN EFFECT
FOR MUCH OF ARKANSAS THROUGH 7 PM.

LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE...LEADING TO AN
INCREASED LIKELIHOOD OF FLASH FLOODING. A FLASH FLOOD WATCH IS NOW
EFFECT FOR THE AREA THROUGH TUESDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

UNSETTLED WEATHER CONDITIONS WILL CONTINUE THROUGH TUESDAY AS
ANOTHER UPPER LEVEL STORM SYSTEM AFFECTS THE REGION. AS A RESULT...
AN ADDITIONAL ROUND OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS
ARKANSAS MONDAY NIGHT AND TUESDAY. SOME STRONG AND SEVERE STORMS
WILL AGAIN BE POSSIBLE...ALONG WITH HEAVY RAINFALL. THE FLASH FLOOD
WATCH REMAINS IN EFFECT THROUGH MIDDAY TUESDAY.

DUE TO THE RECENT HEAVY RAINFALL...IT WILL NOT TAKE MUCH ADDITIONAL
RAINFALL TO CAUSE FLASH FLOODING...AS WELL AS INCREASE THE LEVELS OF
AREA RIVERS. ARKANSANS ARE REMINDED TO MONITOR THE LATEST FORECASTS
THE NEXT FEW DAYS CONCERNING THIS DEVELOPING SITUATION.

UNSETTLED WEATHER CONDITIONS WILL CONTINUE THROUGH THE REMAINDER OF
THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EARLY
TONIGHT.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

44/51

In the hours before

Special weather statement, May 24, 10:09 AM CDT, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1009 AM CDT SUN MAY 24 2015

ARZ037-040-241540-
POLK AR-SCOTT AR-
1009 AM CDT SUN MAY 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SCOTT AND NORTHWESTERN
POLK COUNTIES UNTIL 1045 AM CDT...

AT 1006 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 3 MILES SOUTH OF QUEEN WILHELMINA STATE PARK...
OR 8 MILES NORTHWEST OF MENA...MOVING NORTH AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
LOCALLY HEAVY RAINFALL.

* LOCATIONS IMPACTED INCLUDE...
  QUEEN WILHELMINA STATE PARK...              OLIVER...
  MOUNTAIN FORK...      MORGAN SPRINGS...     LAKE WILHELMINA...
  LAKE HINKLE...        BEAUCHAMP...
  BLACK FORK MOUNTAIN WILDERNESS...           SHADY GROVE...
  ROCKY...              RICH MTN...           EAGLETON...
  CAUTHRON...           BLACK FORK...         BATES...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3491 9446 3493 9445 3496 9441 3495 9439
      3496 9437 3497 9425 3496 9418 3456 9427
      3459 9447
TIME...MOT...LOC 1509Z 189DEG 31KT 3467 9436

58
Special weather statement, May 24, 2:12 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
212 PM CDT SUN MAY 24 2015

ARZ037-038-040-041-052-241955-
MONTGOMERY AR-PIKE AR-POLK AR-SCOTT AR-YELL AR-
212 PM CDT SUN MAY 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YELL...EASTERN
SCOTT...NORTHEASTERN POLK...WESTERN PIKE AND WESTERN MONTGOMERY
COUNTIES UNTIL 300 PM CDT...

AT 209 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES WEST OF LAKE GREESON...MOVING NORTH AT 55
MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  LAKE GREESON...       OPAL...               ODEN...
  NORMAN...             NARROWS DAM...        MUDDY CREEK WMA...
  MIMOSA...             MAULDIN...
  LITTLE MISSOURI FALLS RECREATION AREA...    GRAVELLY...
  DAISY STATE PARK...   DAISY...              CARDIFF...
  BARD SPRINGS RECREATION AREA...
  ALBERT PIKE RECREATION AREA...
  ROARING BRANCH NATURAL AREA...              WALTREAK...
  UNION HILL...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3499 9356 3401 9372 3408 9384 3417 9383
      3418 9392 3419 9393 3434 9394 3435 9401
      3500 9404
TIME...MOT...LOC 1911Z 186DEG 67KT 3422 9387

51
Local storm report, May 24, 2:48 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
248 PM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     CAMDEN                  33.57N 92.84W
05/24/2015                   OUACHITA           AR   LAW ENFORCEMENT

            TREES DOWN IN CAMDEN WITH WINDS BETWEEN 60-70 MPH.

&&

58
Local storm report, May 24, 2:56 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
256 PM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     HATFIELD                34.49N 94.38W
05/24/2015                   POLK               AR   EMERGENCY MNGR

            LARGE TREES DOWN WITH MULTIPLE SHOPS DESTROYED.

&&

58

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 3:52 AM CDTLake Wind AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more15 hr
May 24, 9:15 AM CDTSpecial Weather StatementLZKPolk30 min
May 24, 10:09 AM CDTSpecial Weather StatementLZKScott31 min
May 24, 11:09 AM CDTRiver Flood WarningLZKPope, Yell11 days
May 24, 11:09 AM CDTRiver Flood WarningLZKConway, Perry13 days
May 24, 11:09 AM CDTRiver Flood WarningLZKFaulkner, Perry10 days
May 24, 11:09 AM CDTRiver Flood WarningLZKJefferson, Lincoln14 days
May 24, 11:18 AM CDTRiver Flood WarningLZKRandolph9 days
May 24, 12:29 PM CDTRiver Flood WarningLZKClark, Hot Spring5 days
May 24, 12:29 PM CDTRiver Flood WarningLZKClark, Nevada, Ouachita5 days
May 24, 12:39 PM CDTRiver Flood WarningLZKSaline4 days
May 24, 12:39 PM CDTRiver Flood WarningLZKAshley, Bradley, Cleveland, Drew14 days
May 24, 12:43 PM CDTRiver Flood WarningLZKWhite4 days
May 24, 12:56 PM CDTRiver Flood WarningLZKArkansas, Desha, Lincoln13 days
May 24, 1:44 PM CDTRiver Flood WarningLZKFaulkner, Perry13 days
May 24, 2:12 PM CDTSpecial Weather StatementLZKMontgomery43 min
May 24, 2:17 PM CDTRiver Flood AdvisoryLZKPulaski36 hr
May 24, 2:23 PM CDTFlash Flood WarningLZKPolk, Scott3 hr
May 24, 2:29 PM CDTSevere Thunderstorm WarningLZKCalhoun, Dallas, Ouachita46 min
May 24, 2:39 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Logan, Montgomery, Perry and 1 more51 min
May 24, 2:51 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Garland, Hot Spring, Ouachita54 min
May 24, 2:56 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Montgomery, Polk, Scott, Yell49 min
May 24, 3:12 PM CDTSevere Thunderstorm WarningLZKFulton, Izard, Sharp48 min
May 24, 3:15 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Hot Spring, Jefferson, Saline30 min
May 24, 3:19 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Drew, Jefferson and 1 more26 min
May 24, 3:19 PM CDTSevere Thunderstorm WarningLZKBaxter, Marion, Searcy26 min
May 24, 3:25 PM CDTSevere Thunderstorm WarningLZKGarland, Grant, Hot Spring, Perry, Pulaski, Saline50 min
May 24, 3:30 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Perry, Pope, Yell60 min
May 24, 3:41 PM CDTSevere Thunderstorm WarningLZKGrant, Jefferson, Lonoke, Pulaski, Saline49 min
May 24, 3:45 PM CDTSevere Thunderstorm WarningLZKBradley, Cleveland, Drew, Grant, Jefferson, Lincoln and 1 more45 min
May 24, 3:55 PM CDTSevere Thunderstorm WarningLZKBaxter35 min
May 24, 4:02 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pope, Pulaski, Saline and 1 more43 min
May 24, 4:06 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, Saline, White24 min
May 24, 4:28 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Lonoke, Prairie, Pulaski, White47 min
May 24, 4:30 PM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Jefferson, Lincoln, Lonoke, Prairie and 1 more60 min
May 24, 4:35 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew, Lincoln55 min
May 24, 4:45 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Searcy, Stone, Van Buren60 min
May 24, 5:04 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Independence, Izard, Jackson, Lonoke and 3 more41 min
May 24, 5:20 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Marion, Searcy, Stone40 min
May 24, 5:26 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Monroe49 min
May 24, 5:29 PM CDTTornado WarningLZKArkansas, Desha31 min
May 24, 5:37 PM CDTSevere Thunderstorm WarningLZKCleburne, Fulton, Independence, Izard, Jackson, Sharp and 3 more38 min
May 24, 5:52 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie53 min
May 24, 5:54 PM CDTTornado WarningLZKFulton, Sharp21 min
May 24, 5:59 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard31 min
May 24, 6:11 PM CDTSevere Thunderstorm WarningLZKFulton, Independence, Izard, Jackson, Sharp34 min

Nearby

Tornado Warnings in Arkansas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.